Topological liquids and valence cluster states in two-dimensional SU(N) magnets

TitleTopological liquids and valence cluster states in two-dimensional SU(N) magnets
Publication TypeJournal Article
Year of Publication2011
AuthorsHermele, M, Gurarie, V
JournalPhysical Review B
Volume84
Issue17
Date Published2011-11
ISSN1098-0121
URLhttp://link.aps.org/doi/10.1103/PhysRevB.84.174441http://link.aps.org/article/10.1103/PhysRevB.84.174441http://link.aps.org/accepted/10.1103/PhysRevB.84.174441http://link.aps.org/text-data-mining/10.1103/PhysRevB.84.174441
DOI10.1103/PhysRevB.84.174441
Short TitlePhys. Rev. B

CTQM Fellows: